# SDR DXTA2014030405674

- Difficulty date: March 3, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 10,858 hours, 8,531 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: S31762
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE COULD NOT BE RAISED FROM THE DOWN POSITION AFTER TAKEOFF.  THE FLIGHT HOUR CLOCK DIDN'T START,  TRANSPONDER WAS NOT SENDING OUT ALTITUDE INFORMATION & THE NO TAKEOFF LIGHT CAME ON.  REMOVED AND REPLACED LT MLG SQUAT SWITCH IAW MM 32-61-00. OPS CHECKED GOOD.
